# SDR C2XA09SH132

- Difficulty date: April 27, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 25,202 hours, 18,724 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: 14567087001
- Condition: Damaged
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LT GROUND SPOILER ATTACHMENT BRACKET HAS MIGRATED HAT BUSHING.  REPLACED ATTACHMENT BRACKET IAW EMB 145 AMM 57-51-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
